On rough convergence in amenable semigroups and some properties


DÜNDAR E., ULUSU U.

JOURNAL OF INTELLIGENT & FUZZY SYSTEMS, vol.41, no.1, pp.2319-2324, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.3233/jifs-211167
  • Title of Journal : JOURNAL OF INTELLIGENT & FUZZY SYSTEMS
  • Page Numbers: pp.2319-2324
  • Keywords: Rough convergence, rough limit point, rough cluster point, Folner sequence, amenable semigroups, SUMMABILITY

Abstract

The authors of the present paper, firstly, investigated relations between the notions of rough convergence and classical convergence, and studied on some properties of the rough convergence notion which the set of rough limit points and rough cluster points of a sequence of functions defined on amenable semigroups. Then, they examined the dependence of r-limit LIMr f of a fixed function f is an element of G on varying parameter r.